RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2002, Volume 38, Issue 2, Pages 19–32 (Mi ppi1306)  

This article is cited in 2 scientific papers (total in 2 papers)

Coding Theory

On the Epsilon-entropy of One Class of Ellipsoids in a Hamming Space

V. V. Prelov, E. van der Meulen


Abstract: The asymptotic behavior of the $\varepsilon$-entropy of ellipsoids in an $n$-dimensional Hamming space whose coefficients take only two different values is investigated as $n\to\infty$. Explicit expressions for the main terms of the asymptotic expansion of $\varepsilon$-entropy of such ellipsoids are obtained under various relations between $\varepsilon$ and parameters that define these ellipsoids.

Full text: PDF file (694 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2002, 38:2, 113–125

Bibliographic databases:

UDC: 621.391.15
Received: 11.09.2001
Revised: 27.11.2001

Citation: V. V. Prelov, E. van der Meulen, “On the Epsilon-entropy of One Class of Ellipsoids in a Hamming Space”, Probl. Peredachi Inf., 38:2 (2002), 19–32; Problems Inform. Transmission, 38:2 (2002), 113–125

Citation in format AMSBIB
\Bibitem{PreVan02}
\by V.~V.~Prelov, E.~van der Meulen
\paper On the Epsilon-entropy of One Class of Ellipsoids in a~Hamming Space
\jour Probl. Peredachi Inf.
\yr 2002
\vol 38
\issue 2
\pages 19--32
\mathnet{http://mi.mathnet.ru/ppi1306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101273}
\zmath{https://zbmath.org/?q=an:1027.94003}
\transl
\jour Problems Inform. Transmission
\yr 2002
\vol 38
\issue 2
\pages 113--125
\crossref{https://doi.org/10.1023/A:1020006609599}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1306
  • http://mi.mathnet.ru/eng/ppi/v38/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Prelov V.V., van der Meulen E.C., “Asymptotics of the epsilon-entropy for a certain class of ellipsoids in a Hamming space”, ISIT: 2002 IEEE International Symposium on Information Theory, Proceedings, 2002, 464–464  crossref  isi
    2. Dumer I., Pinsker M.S., Prelov V.V., “On coverings of ellipsoids in Euclidean spaces”, IEEE Trans. Inform. Theory, 50:10 (2004), 2348–2356  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:137
    Full text:49
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020